Volume 19 Issue 2
Apr.  1999
Turn off MathJax
Article Contents
YANG Weilian. AN ACCURATE MAfHEMAfICAL MODEL FORSATELLITE EPHEMERIS[J]. Journal of Space Science, 1999, 19(2): 148-153. doi: 10.11728/cjss1999.02.148
Citation: YANG Weilian. AN ACCURATE MAfHEMAfICAL MODEL FORSATELLITE EPHEMERIS[J]. Journal of Space Science, 1999, 19(2): 148-153. doi: 10.11728/cjss1999.02.148

AN ACCURATE MAfHEMAfICAL MODEL FORSATELLITE EPHEMERIS

doi: 10.11728/cjss1999.02.148
  • Received Date: 1998-01-20
  • Rev Recd Date: 1999-01-21
  • Publish Date: 1999-04-24
  • An accurate mathematical model for calculating satellite ephemeris is givenin this paper, which is designed to apply to near the Earth and approximatelycircular orbits. The model uses 10 constant parameters to fit the secular and longperiodical variations of the orbit, while the short periodical variations caused bytesseral harmonics of the geopotential field are based on the known theoreticalresults. By sorting the terms with same frequency the formulae become quite simple.In addition, the model is also flexible to use and can be justified with differentaccuracy requirements up to 50 meters.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1536) PDF downloads(1464) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return